MathSciNet Relay Station
MathSciNet bibliographic data
MR2023281 57M27 (53D35 57N10 57R58)
Ozsváth, Peter; Szabó, Zoltán Holomorphic disks and genus bounds. Geom. Topol. 8 (2004), 311–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement